MAUDE Adverse Event Report: COLOPLAST CORP. ALTIS; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

COLOPLAST CORP. ALTIS; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number 519650
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Altis sling string came apart when implanting it into the patient.All pieces removed and new sling opened and placed successfully.

Brand Name
ALTIS
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
COLOPLAST CORP.
1601 w river rd n
minneapolis MN 55411
MDR Report Key25650024
Report Number25650024
Device Sequence Number13210062
Product Code PAH
UDI-Device Identifier05708932467407
UDI-Public(01)05708932467407
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/15/2026
Report Date (Section F) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number519650
Device Catalogue Number519650
Device Lot Number10422197
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Date Report Sent to FDA06/15/2026